# SDR 98FDEA00197

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar
- Part number: 65249662
- Condition: Cracked
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX SPAR IS CRACKED, FWD OF NR 8 SPOILER FITTING.  *S/D*  REPAIRED AUX SPAR CHORD FWD OF NR 8 SPOILER FITTING, ALL WORK DONE IAW FED-EX EA 7-5710-38120.
